# SDR SWAA2022030826848

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHIELD AFT OF CARGO DOOR HAS SPOTS OF CORROSION / REMOVED CORROSION ON AFT PIT SHIELD AFT OF CARGO DOOR IAW SRM 51-10-02-80-0 VERIFIED WITH 10X MAG MEASURED MATERIAL LOSS OF .008' ORIGINAL (T) .050' REMAINING (T) .047' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED AND REPLACED SHIELD IAW BOEING DWG 146A8127 REV - AND SRM 51-40-02-0G-0 STA 847-867 RBL 25 P/N 146A8127-10 TOOL 36647 CAL 10JUN19
